Über lineare Limitierungsverfahren

St., Mazur

Mathematische Zeitschrift (1928)

  • Volume: 28, page 599-611
  • ISSN: 0025-5874; 1432-1823

How to cite


Mazur, St.,. "Über lineare Limitierungsverfahren." Mathematische Zeitschrift 28 (1928): 599-611. <http://eudml.org/doc/168045>.

author = {Mazur, St.,},
journal = {Mathematische Zeitschrift},
pages = {599-611},
title = {Über lineare Limitierungsverfahren},
url = {http://eudml.org/doc/168045},
volume = {28},
year = {1928},

AU - Mazur, St.,
TI - Über lineare Limitierungsverfahren
JO - Mathematische Zeitschrift
PY - 1928
VL - 28
SP - 599
EP - 611
UR - http://eudml.org/doc/168045
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.